# SDR DALA2025010300050

- Difficulty date: January 1, 2025
- Submitted: January 3, 2025
- Operation: Air carrier
- Aircraft: N585NW
- Make and model: Boeing 757351
- Aircraft serial: 32985
- Aircraft time: 75,198 hours, 24,822 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5805 AFT LAV EMERGENCY LIGHT SIGN COVER HAS FALLEN OFF AND NEEDS TO BE RECONNECTED. CORRECTIVE ACTION: INSTALLED EMERGENCY LIGHT COVER. OK FOR SVC. (6843422)
